Addiction: Substance Abuse Community
why am I tired and body sore
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

why am I tired and body sore

Like I quick sub one time and never felt tired, as bad as I do now. Also my body is hurting, and I feel 1000 pounds. I don't want to be at work. Someone has offered me pills, telling me come down of sub with them is best, but I don't know. I got to have a surgery on the 30th, dental. I think I can get away with mortin on that one. The one on the 7th, i may need the pain med. that I have picked up already. Ugh. why is my body weak,  I want to go home
6 Comments Post a Comment
Blank
271792_tn?1334983257
Are you detoxing now? Sorry, I just didn't understand. Also, you filled a script and have them available for an upcoming surgery? If so, that is dangerous to your clean time. Those pills are calling your name now...
Blank
Avatar_f_tn
I am actually don't have any intrest in taking the norco pills or vicoden pills (at this currect time). I had to stop in order to use them if I did them them. One is dental surgery, which I had four weeks ago. I took a few vicodens the next day then just switched back to sub because they were not helpping. You suggest to not take any pills. I think for that one I will be ok without pills. I jut hate the taste of sub and it is causing major issues with thyorid. It has been linked to causing harm for people have this hypothyorid, which I do. Ever since I started sub, my thyorid has gotten worse. I was on 75mcg of sythorid and now 175-188mcg. It is going crazy.
Blank
Avatar_m_tn
I'm sorry but I'm having a little bit of a hard time understanding your posts. I think you saying that you have been on Suboxone or Subutex but recently you had dental surgery so you went off Subs and have been on percs. The percs have not been working so you switched back to subs??? If this is the case I believe the reason the percs are not working is because of how long the half life of subs are. It takes about 36 hours for half of the subs to leave your body so you've been taking percs but the subs are stronger still and they are dominating your brain pain receptors. I don't know much about the thyroid problems but I do know a wacked out thyroid will play havoc on your energy level so that is probably why you are so tired. For the aches and pains it may be your bodies way of telling you it is confused. Are you giving it subs or traditional opiates. Being on 8 mg of suboxone every day if I have forget to take my 6 am dose a few times. When that has happened at about hour 36 I start to have aches and pains. I'm not sure if this helps but good luck. If you don't feel good go home and rest.
Blank
Avatar_f_tn
I guess I didn't make it clear. I have dental surgery in a week. The last time I had it, I did what my doctor told me and went off the subs 24hours before. The problem was I did deal with pain and the vicodens did not help, and I ended not using them and going back on the subs two days latter. I have the same sugery on the other side two teeth. I need something more than mortin afterwards because it was painful, but I did manage to get through it last time. I have another sugery on May 7th, and need to take pain pills for that. I have to be off in order to take the pain pills before and after sugery. I don't want to feel pain, and I am ready to get off subs anyway. My sub dr said this summer.

The Dr. told me that I only had to stop 24hours before sugery, but he was wrong that is why I had to just deal with the pain the last time and re take the sub because they say it helps with pain, but I still hurt. My Dr. says only take 24hours.

I don't want to be in pain. If I stop now and got through the 7th, why go back to the sub and only take pain med if I have too. Sub is terrible and it taste nasty.
Blank
Avatar_f_tn
on another note, when I had my C-Secion, i was able to feel the morphine, but I was also on a pump getting heavy doses. My Dr. explained to me that you can feel reglar pain meds, but they must give you extream doses, which is not advised. I don't want to be in pain. I had taking subs HATE HATE.
Blank
Avatar_f_tn
Hey...I hear ya!  But you have to keep pushing yourself.  It's Friday, in a couple of hours it will be 5:00 p.m. and you can go home, take you shoes off, put your feet up and melt into the sofa!  Keep pushing yourself!  I know what your doing is hard, but DO NOT listen to your co-worker!  Remember, pills are what got us here in the first place!!!!  Keep that in your mind!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia